Properties of the linear canonical integral transformation

T. Alieva, M.J. Bastiaans

Research output: Contribution to journalArticleAcademicpeer-review

73 Citations (Scopus)

Abstract

We provide a general expression and different classification schemes for the general two-dimensional canonical integral transformations that describe the propagation of coherent light through lossless first-order optical systems. Main theorems for these transformations, such as shift, scaling, derivation, etc., together with the canonical integral transforms of selected functions, are derived.
Original languageEnglish
Pages (from-to)3658-3665
Number of pages8
JournalJournal of the Optical Society of America A, Optics, Image Science and Vision
Volume24
Issue number11
DOIs
Publication statusPublished - 2007

Fingerprint Dive into the research topics of 'Properties of the linear canonical integral transformation'. Together they form a unique fingerprint.

Cite this